Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Applications of Laplace transforms and their inverses


Author: Charles Fox
Journal: Proc. Amer. Math. Soc. 35 (1972), 193-200
MSC: Primary 44A10; Secondary 45H05
MathSciNet review: 0300017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By means of Laplace transforms and their inverses we first solve the Varma transform, considered as an integral equation for an unknown function in the integrand. We then express two operators of fractional integration in terms of Laplace and inverse Laplace transforms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A10, 45H05

Retrieve articles in all journals with MSC: 44A10, 45H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0300017-4
PII: S 0002-9939(1972)0300017-4
Keywords: Laplace transforms, Mellin transforms, eliminating gamma function factors from integrands
Article copyright: © Copyright 1972 American Mathematical Society